# SDR SIMA200826602

- Difficulty date: September 20, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Flt Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4108 CREW REPORTED A FLUTTER/VIBRATION IN THE FLIGHT CONTROLS DURING ALL PHASES OF FLIGHT.  STARTED AT 150KTS, VIBRATION FELT WITH GEAR IN UP OR DOWN POSITION.  VIBRATION FELT WITH AUTO PILOT ON AND OFF, PACKS ON, CREW NOTED THE VIBRATION THROUGH FLIGHT CONTROLS AS A CONSTANT SHIMMY.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  AWAITING FOLLOW UP.
